JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON GEOMETRIC ERGODICITY OF AN AR-ARCH TYPE PROCESS WITH MARKOV SWITCHING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON GEOMETRIC ERGODICITY OF AN AR-ARCH TYPE PROCESS WITH MARKOV SWITCHING
Lee, Oe-Sook; Shin, Dong-Wan;
  PDF(new window)
 Abstract
We consider a nonlinear AR-ARCH type process subject to Markov-switching and give sufficient conditions for geometric ergodicity of the process. Existence of moments is also obtained.
 Keywords
Markov chain;ARCH type model;Markov switching;irreducibility;geometric ergodicity;moment;
 Language
English
 Cited by
1.
On geometric ergodicity of CHARME models, Journal of Time Series Analysis, 2010, 31, 3, 141  crossref(new windwow)
2.
On geometric ergodicity of skewed—SVCHARME models, Statistics & Probability Letters, 2014, 84, 192  crossref(new windwow)
3.
Mixtures of autoregressive-autoregressive conditionally heteroscedastic models: semi-parametric approach, Journal of Applied Statistics, 2014, 41, 2, 275  crossref(new windwow)
 References
1.
Statist. Probab. Lett., 1995. vol.22. pp.311-315 crossref(new window)

2.
J. Econometrics, 1992. vol.52. pp.5-59 crossref(new window)

3.
Ann. Prob., 1992. vol.20. pp.1714-1730 crossref(new window)

4.
Econometrica, 1982. vol.50. pp.987-1007 crossref(new window)

5.
J. Econometrics, 2001. vol.102. pp.339-364 crossref(new window)

6.
J. Time Ser. Anal., 2001. vol.22. 2, pp.197-220 crossref(new window)

7.
Ann. Prob., 1996. vol.2. 2, pp.916-931

8.
Econometrica, 1989. vol.57. 2, pp.357-384 crossref(new window)

9.
J. Econometrics, 1996. vol.70. pp.127-157 crossref(new window)

10.
Bull. Korean Math. Soc., 2001. vol.38. 3, pp.495-504

11.
Probabilistic properties of a nonlinear ARMA processes with Markov switching, 2002.

12.
Irreducibility of ARMA(p,q) process with Markov switching, 2002.

13.
On strict stationarity of nonlinear ARMA processed with nonlinear GARCH innovations, 2002.

14.
J. Appl. Econometrics, 1996. vol.11. pp.253-274 crossref(new window)

15.
J. Appl. Probab., 1999. vol.36. pp.688-705 crossref(new window)

16.
J. Econometrics, 2002. vol.106. pp.109-117 crossref(new window)

17.
J. Statist. Plann. Inference, 1997. vol.62. pp.279-300 crossref(new window)

18.
Econometric theory, 1995. vol.11. pp.258-289 crossref(new window)

19.
J. Time Ser. Anal., 1994. vol.15. pp.523-539 crossref(new window)

20.
Markov Chains and Stochastic Stability, 1993.

21.
Adv. Appl. Probab., 1990. vol.22. pp.587-611 crossref(new window)

22.
Nonlinear Time Series: A dynamical system approach, 1990.

23.
J. Appl. Probab., 1988. vol.25A. pp.275-285

24.
Econometric Theory, 2000. vol.16. pp.23-43 crossref(new window)

25.
Statist. Probab. Lett., 2001. vol.52. 3, pp.265-270 crossref(new window)

26.
Adv. Appl. Probab., 2000. vol.32. pp.394-407 crossref(new window)

27.
J. Time Ser. Anal., 2001. vol.22. 1, pp.107-124 crossref(new window)